MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X24.5; SHOULDER GLENOSPHERE
Model Number 04.01.0208
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 september 2021.Lot 2004003: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2025-03-21.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.Additional items related to the event, batch review performed on 30 september 2021.Reverse shoulder system 04.01.0157 glenoid polyaxial locking screw - l14 (k170452) lot.179969.Lot 179969: (b)(4) items manufactured and released on 13-jun-2018.Expiration date: 2023-05-03.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.Reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 (k170452) lot.2002440.Lot 2002440: (b)(4) items manufactured and released on 26-aug-2020.Expiration date: 2025-08-18.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2003851.Lot 2003851: (b)(4) items manufactured and released on 8-apr-2021.Expiration date: 2026-03-17.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+3mm (k170452) lot.2100435.Lot 2100435: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2026-03-15.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot.2102243.Lot 2102243: (b)(4) items manufactured and released on 12-apr-2021.Expiration date: 2026-03-23.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.Reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 (k170452) lot.174749.Lot 174749: (b)(4) items manufactured and released on 30-jan-2018.Expiration date: 2023-01-15.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold with 1 other similar event reported.Reverse shoulder system 04.01.0190 threaded glenoid baseplate ø24.5x25 (k171058 ) lot.1906799.Lot 1906799: (b)(4) items manufactured and released on 12-feb-2020.Expiration date: 2025-02-02.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.Reverse shoulder system 04.01.0007 std humeral diaphysis - cementless - 12 (k170452) lot.176469.Lot 176469: (b)(4) items manufactured and released on 29-nov-2017.Expiration date: 2022-11-08.No anomalies found related to the problem.To date, (b)(4) items of this lot have been sold without other similar events reported.
 
Event or Problem Description
About 3 months after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12688216
Report Number3005180920-2021-00821
Device Sequence Number14456089
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model Number04.01.0208
Device Catalogue Number04.01.0208
Device Lot Number2004003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;